Actavis vs Mercury T4

Hi I have been on Mercury T4 for 20 months or so, but my latest prescription was Activis ( apparently they couldn't get Mercury). Ive been taking it for 2 days and today I am feeling really hyper. Could it be the different brand? I really don't want to start mucking about with my dose.

However I am 2 weeks into a GF diet and am adding lots of vitamins etc. Maybe I'm just getting more sensitive to the T4? Or converting better? Any ideas? Thanks!

2 Replies

oldestnewest
  • I felt the reverse!

    Mercury Pharma makes me feel slightly over-dosed shortly after taking it - but under-dosed by the time I am due my next tablet. Actavis left me feeling permanently slightly under-dosed.

    (I ended up adding 12 micrograms of another make to 100 micrograms of Actavis - and that has been pretty good!)

    But, the important bit, yes - a change of make can make a substantial difference to some people, whilst others notice nothing, or a change in the opposite direction.

    Other changes such as you described can also have effects.

  • Thanks Helvella, Thats interesting. Not very helpful though! Ha Ha!

    There is alot going on so I will give it a few days. Also, often a bit of a delayed reaction as you say. Thank you!

You may also like...